| Model Number |
MM-410185 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade unknown, and exchange of textured devices due to patient's concern with product.Device has been explanted.This represents the right side.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional later reported right side "tight" and reason for removal due to capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, opening.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: a striated edge opening on radius side assessed as surgical damage.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iv, and exchange of textured devices due to patient's concern with product.Device has been explanted.This represents the right side.
Event or Problem Description
Healthcare professional reported, capsular contracture, baker grade unknown.And exchange of textured devices, due to patient's concern with product.Device has been explanted.This represents the right side.